# SDR CA970902019

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65503075
- Condition: Failed
- Location: Nr 7 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR7 FLAP WOULD NOT FULLY RETRACT, HELD UP AT 10 DEGREES, BINDING INTERNALLY. TRANSMISSION REPLACED.
